# SDR 95ZZZW471

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809BE
- Make and model: Beech 1900C
- Aircraft serial: UB40
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable Lockplate
- Part number: 9994000115
- Condition: Detached
- Location: Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT PROPELLER MANUAL FEATHER CHECK THE PROPELLERS WOULD NOT FEATHER, ALL OTHER PROPELLER FUNCTIONS OPERATED NORMALLY.  THE PROPELLER CONTROL LEVER LINKAGES WERE INSPECTED.  THE RIVETS SECURING THE PROPELLER CONTROL CABLE LOCKPLATE TO THE AIRFRAME WERE FOUND SHEARED.  THIS CAUSED THE LOCKPLATE TO NOT SECURE THE PROPELLER CONTROL CABLE HOUSINGS RESULTING IN THE INABILITY TO MANUALLY FEATHER THE PROPELLERS.  THE RIVETS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (W)
